MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-34-US
Medical Device Problem Codes Fluid/Blood Leak (1250); Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 7 years and 6 months following the implant of a transcatheter valve, a computed tomography (ct) scan and transesophageal echocardiogram (tee) were performed that revealed the valve failed due to possible moderate to severe aortic insufficiency.Additionally, a possible mobile echogenic structure on the valve leaflet was noted and reported to be possible thrombus/vegetation/mass.
 
Additional Manufacturer Narrative
Image review: echocardiogram findings include a mobile echogenic structure observed on the valve leaflets, with possible moderate to severe aortic insufficiency¿potentially involving two regurgitant jets identified in the short axis view.Additional findings include mild mitral regurgitation, moderate tricuspid regurgitation, and a possible pacemaker wire visualized in the right heart.Two separate video clips were provided, both confirming the presence of a mobile echogenic structure on the valve leaflets within the tav device, located near the non-coronary cusp (ncc).Updated b5.E1.E4.Email h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that severe central aortic regurgitation was confirmed via echocardiogram.Medical treatment was not provided.
 
Additional Manufacturer Narrative
Updated data: b5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 7 years and 6 months following the implant of a transcatheter valve, a computed tomography (ct) scan and transesophageal echocardiogram (tee) were performed that revealed the valve failed due to possible moderate to severe aortic insufficiency.Additionally, a possible mobile echogenic structure on the valve leaflet was noted and reported to be possible thrombus/vegetation/mass.Additional information was received that severe central aortic regurgitation was confirmed via echocardiogram.Medical treatment was not provided.Additional information was received that approximately 7 years and 11 months following the implant of the valve, another computed tomography (ct) scan was performed for redo transcatheter aortic valve (tav) workup that revealed the valve failed.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23536212
Report Number9617601-2025-02689
Device Sequence Number10026824
Product Code NPT
UDI-Device Identifier00643169792340
UDI-Public(01)00643169792340(17)200118
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2020
Device Model NumberEVOLUTR-34-US
Device Catalogue NumberEVOLUTR-34-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer11/12/2025
03/05/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/09/2025
03/25/2026
Date Device Manufactured02/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age75 YR
Patient SexFemale
Patient Weight73 KG